Convergence in cone metric spaces with normal cones

Durmishi, Emin and Ibraimi, Alit (2018) Convergence in cone metric spaces with normal cones. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 172-175. ISSN 2671-3039

[img] Text

Download (947kB)
Official URL:


There have been a lot of successful attempts to generalize the notion of metric space. If the set of real numbers as an image of the distance function is replaced by a Banach space ordered by a (solid) cone, then the cone metric space is defined. It is known that a cone defined in the Banach space is either normal or non-normal. There is a definition for convergence of sequences in cone metric spaces. This paper was focused on seeing some properties of convergence of sequences in cone metric spaces where the cone with respect to which the order has been defined is normal. Cauchy sequences and complete cone metric spaces are defined. Some examples are provided as well as the Banach Contraction Principle in a cone metric space.

Item Type: Article
Subjects: Q Science > Q Science (General)
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Unnamed user with email
Date Deposited: 05 Jun 2019 08:34
Last Modified: 05 Jun 2019 08:34

Actions (login required)

View Item View Item